# SDR AALA201908269038

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 62,256 hours, 10,288 cycles
- Engine: Ge CF680
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Unreliable
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON INITIAL POWER APPLICATION FOR TAKE OFF, THE NUMBER ONE ENGINE WAS SUBSTANTALLY SLOWER TO SPOOL UP THAN THE #1 ENGINE. MAINTENANCE REMOVED AND REPLACED THE #1 ENGINE MAIN ENGINE CONTROL IAW JOB CARD 12L40073001 AND LEAK CHECK WAS GOOD IAW JOBCARD 12L40072003.
